# SDR CA010627052

- Difficulty date: May 19, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 5,982 hours
- Engine: Pwa PT6A34
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 212040233001
- Condition: Cracked
- Location: Transmission Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE 300 FT AGL, MAIN TRANSMISSION OIL PRESS WAS NOTICED FLUCTUATING. AN IMMEDIATE PRECAUTIONARY LANDING WAS CARRIED OUT. A/C WAS INTERMEDIATELY SHUT DOWN. UPON INVESTIGATION TUBE ASSY P/N 212-040-233-001 IN HELL HOLE WAS FOUND LEAKING. TUBE REPLACED TRANSMISSION FILTER WAS INSPECTED NO CONTAMINATION WAS FOUND. 6 LITRES OF OIL WAS ADDED. (12 L MAX CAPACITY) AIRCRAFT GROUND RUN & RETURNED TO SERVICE.
